# SDR FDEA201209183346

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6737501
- Condition: Dented
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD SLAT NR 8 SKIN DENTED.   R & R NR 8 SLAT ASSY ON LT WING IAW AMM 27-80-30-4, REV 74.0.  CARRIED OUT ADJUSTMENT & TEST AND SLAT RANGE OF MOVEMENT IAW 27-80-30-5, REV 74.0 AND AMM 27-80-00-5, REV 74.0 FOUND SATISFACTORY.   REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100, REV 115.
